# SDR UALA2011120806744

- Difficulty date: December 8, 2011
- Submitted: January 3, 2012
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 56,864 hours, 21,414 cycles
- Engine: Iae V2527A5
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Resuscitator
- Component: Resuscitator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN SEAL ON RESUSCITATOR MISSING.  REPLACED RESUSCITATOR.
